MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRANIOS REINFORCED ROTARY MIX 5CC-SILE; METHYL METHACRYLATE FOR CRANIPLASTY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRANIOS REINFORCED ROTARY MIX 5CC-SILE; METHYL METHACRYLATE FOR CRANIPLASTY
Model Number 616.05.01S
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.A review of the device history record has been completed.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in the usa as follows: it was reported that on an unknown date during an unknown procedure the circulating nurse was trying to mix a 5cc cranios reinforced rotary mix, and when the nurse attached the solution syringe to the one way valve and started to inject the solution would not go into the mixing pouch and began leaking out through the luer lock syringe and the one way valve.No delay in surgery.Patient and procedure outcome were unknown.This complaint involves one (1) device cranios reinforced rotary mix 5cc-sile.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: part # 616.05.01s.Synthes lot # ds7006301.Supplier lot # ds7006301.Release to warehouse date: 01 mar 2021.Expiration date: 28 nov 2022.Supplier: (b)(4).No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.E1.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: the product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the cranios reinforced rotary mix 5cc-sile had a cracked luer valve fitting.No other damage or defects were visible.A dimensional inspection was unable to be performed due to post manufacturing damage.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the cranios reinforced rotary mix 5cc-sile would contribute to the complained device issue.During the investigation it was found that nr-0173166 was issued for this specific defect of luer lock cracking.A scar (supplier escalation) and nc has been assigned for the luer lock cracking.The pouch has been monitored by dsm biomedical per scar-000490 for luer lock cracking.Dsm¿s pouch supplier has identified an issue with their luer supplier.An investigation was conducted and documented in scar-000490 and nr-0173166.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CRANIOS REINFORCED ROTARY MIX 5CC-SILE
Common Device Name
METHYL METHACRYLATE FOR CRANIPLASTY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13827560
Report Number2939274-2022-00969
Device Sequence Number4348431
Product Code GXP
UDI-Device Identifier10887587058689
UDI-Public(01)10887587058689
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K102018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2022
Device Model Number616.05.01S
Device Catalogue Number616.05.01S
Device Lot NumberDS7006301
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/17/2022
Supplement Date Received by Manufacturer03/24/2022
04/25/2022
Initial Report FDA Received Date03/19/2022
Supplement Report FDA Received Date04/14/2022
05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient Age37 YR
Patient SexUnknown